Limit of solutions of a SPDE driven by martingale measure with reflection
Commun. Korean Math. Soc. 2003 Vol. 18, No. 4, 713-723
Printed December 1, 2003
Nhansook Cho, Youngmee Kwon
Hansung University, Hansung University
Abstract : We study a limit problem of reflected solutions of parabolic stochastic partial differential equations driven by martingale measures. The existence of solutions is found in an extension of the work with respect to white noise by Donati-Martin and Pardoux [4]. We show that if a certain sequence of driving martingale measures converges, the corresponding solutions also converge in the Skorohod topology.
Keywords : reflected solutions, SPDE, martingale measure, Skorohod topology
MSC numbers : Primary 60F05; Secondary 60H15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd